# SDR DALA2023052204094

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION CLIP LOC. BTW STR49R AND STR50R AT FR21 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CLIP LOC. BTW STRG 49R AND STRG 50R AT FR21 IN FWD CARGO COMPARTMENT. RII INSPECTION COMPLETE. (2777855)
